# SDR SWIA20250303204

- Difficulty date: February 4, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 27,766 hours, 16,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR CUTOUT LOWER BEAM HAS CORROSION AT FWD AND AFT GIRT BAR FLOOR FITTING CUTOUTS AND IN THE CENTER OF THE LOWER BEAM IN THE UPPER SURFACE.     (C-CHECK RO 3/1/2025)    REMOVED AND REPLACED AFT PAX DOOR LOWER BEAM WITH NEW REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART, NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
